ZALZADEH, SAEED

ZALZADEH, SAEED  

Dipartimento di Scienze Matematiche  

029531  

Mostra records
Risultati 1 - 3 di 3 (tempo di esecuzione: 0.005 secondi).
Citazione Data di pubblicazione Autori File
A note on relationships between some univariate stochastic orders and the corresponding joint stochastic orders / Pellerey, Franco; Zalzadeh, Saeed. - In: METRIKA. - ISSN 0026-1335. - STAMPA. - 78:(2015), pp. 399-414. [10.1007/s00184-014-0509-5] 1-gen-2015 PELLEREY, FRANCOZALZADEH, SAEED metrika 2015.pdf
On preservation of ageing under minimum for dependent random lifetimes / Pellerey, Franco; Zalzadeh, Saeed. - In: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS. - ISSN 1303-5010. - 43:5(2014), pp. 873-884. 1-gen-2014 PELLEREY, FRANCOZALZADEH, SAEED Hacettepe.pdfHacettepe_open.pdf
A Positive Dependence Notion based on Componentwise Unimodality of Copulas / Zalzadeh, Saeed; Pellerey, Franco. - In: STATISTICS & PROBABILITY LETTERS. - ISSN 0167-7152. - STAMPA. - 112:(2016), pp. 51-57. [10.1016/j.spl.2016.01.011] 1-gen-2016 ZALZADEH, SAEEDPELLEREY, FRANCO SPL_2016.pdfCompUni-- open.pdf